# SDR USAA920081383

- Difficulty date: July 11, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 56,426 hours, 34,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20120
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT-C3-EEL - AFT LT ENTRY DOOR EXTERIOR EMERGENCY LIGHT DOES NOT COME ON.  RE-LAMPED AFT LT ENTRY DOOR EXTERIOR EMERGENCY LIGHT, REPLACED LAMP SOCKET AND REPLACED FAILED BATTERY CHARGER ASSY.  (A)
